# SDR SIMA20170602001

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 32,872 hours, 23,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50384901
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE SERVICE DOOR LOOSE.  REMOVED AND REPLACED EXIT SIGN IAW 33-51-05. PERFORMED OPS CHECK IAW 33-51-00. CHECKED GOOD.
